# SDR ASAA0310227

- Difficulty date: March 26, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65524571
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND BULKHEAD FLOOR WEB AT BS 1016-1040, BUTTOCK LINE 0 RIGHT BUTTOCK LINE 40 CORRODED.  REMOVED AND REPLACED WEB PER SRM.  (M)
